| Model Number |
OTV-S300 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, the video system center exhibited an intermittent display issue.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of the legal manufacturer's final investigation.Additional information added to the following fields: d8, h3, h4, h6.Corrected fields: g3 (correction to the g3 of the initial medwatch.The aware date should be 09/09/2024.).A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over six years since the subject device was manufactured.Based on the results of the investigation, the reported display issue occurred due to a circuit board failure (cp board).However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.